# SDR AALA202501272164

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737-8
- Aircraft serial: 31269
- Aircraft time: 21,437 hours, 9,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BROKEN AT DOOR R1. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT R1 DOOR, OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
